Alert archive / Georgia / River Flood Warnings in 2019
River Flood Warning 52, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Jan 24, 2019, 6:51 AM EST for Clayton County, Fayette County, Spalding County, Georgia. It took effect at Jan 24, 2019, 8:22 PM EST. It was in force for 5 hr.
The area
The outline as issued.
The facts
- Issued
- Jan 24, 2019, 6:51 AM EST (11:51 UTC)
- In effect from
- Jan 24, 2019, 8:22 PM EST
- Expired
- Jan 25, 2019, 1:11 AM EST
- In force
- 5 hr
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Clayton County, GA, Fayette County, GA, Spalding County, GA
The radar
The Atlanta radar (KFFC), 24 km from the middle of the area, began a volume at 11:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Flint River near Lovejoy (LOVG1).
- Action stage
- 9 ft
- Minor stage
- 12 ft
- Moderate stage
- 14 ft
- Major stage
- 16 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02344350, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
427
WGUS42 KFFC 241151
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
651 AM EST Thu Jan 24 2019
...The National Weather Service in Peachtree City has issued a Flood
Warning for the following rivers in Georgia...
Flint River near Lovejoy affecting Clayton...Fayette and Spalding
Counties
.Recent heavy rainfall has caused significant runoff into streams and
rivers which will cause flooding in some areas.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor the latest
forecasts...and be prepared to take necessary precautions to protect
life and property.
The latest stage data was furnished in cooperation with the United
States Geological Survey.
&&
GAC063-113-255-250151-
/O.NEW.KFFC.FL.W.0052.190125T0124Z-190125T1826Z/
/LOVG1.1.ER.190125T0124Z.190125T0600Z.190125T1226Z.NO/
651 AM EST Thu Jan 24 2019
The National Weather Service in Peachtree City has issued a
* Flood Warning for
The Flint River near Lovejoy.
* From this evening until Friday afternoon.
* At 5 AM Thursday the stage was 7.4 feet and rising.
* Minor flooding is forecast.
* Flood stage is 12 feet.
* Forecast to rise above flood stage by this evening and continue to
rise to near 13.3 feet by after midnight tomorrow.The river will
fall below flood stage by tomorrow morning.
* At 14 feet...Moderate flooding begins. Significant flooding
occurs of residential yards upstream of the gage betweenUpper
Riverdale Road and Georgia Highway 138. Some roads begin to flood
such as Upper Riverdale Road and Mockingbird Road. Flooding expands
on portions of the Rivers Edge Golf Course. Several holes and
fairways will flood.
&&
LAT...LON 3360 8444 3363 8438 3354 8434 3340 8435
3340 8443 3354 8441
$$4 follow-up statements
775
WGUS82 KFFC 241440
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
940 AM EST Thu Jan 24 2019
...The Flood Warning continues for the following rivers in Georgia...
Coahulla Creek near Keiths Mill near Dalton affecting Whitfield
County
Chattooga River near Summerville affecting Chattooga County
Big Creek near Cumming affecting Forsyth County
Flint River near Lovejoy affecting Clayton...Fayette and Spalding
Counties
...The Flood Warning continues for the following rivers in Georgia...
Lookout Creek near New England affecting Dade and Hamilton
Counties
Coosa River near Plant Hammond affecting Floyd County
Big Creek near Alpharetta affecting Forsyth and Fulton Counties
GAC083-TNC065-250438-
/O.CON.KFFC.FL.W.0040.000000T0000Z-190125T1300Z/
/ENGG1.1.ER.190124T0205Z.190124T1800Z.190125T0700Z.UU/
940 AM EST Thu Jan 24 2019
The Flood Warning continues for
The Lookout Creek near New England.
* Until Friday morning.
* At 9 AM Thursday the stage was 13.9 feet...and falling.
* Minor flooding will continue.
* Flood stage is 12 feet.
* The river is expected to fall below flood stage Friday morning.
* At 15 feet...Minor flooding continues to expand along Sells Lane
in Trenton...Mason Road near Rising Fawn...and Creek Road near New
England. These roads and other roads with creeks flowing into
Lookout Creek will flood causing the roads to be closed. The water
will be a few feet deep on portions of these roads. Also minor
flooding will continue to expand downstream as the creek crosses
the Tennessee border into the Tiftona area.
&&
LAT...LON 3503 8539 3502 8533 3484 8545 3471 8549
3473 8556 3487 8553
$$
GAC313-250438-
/O.EXT.KFFC.FL.W.0051.000000T0000Z-190126T2324Z/
/CHCG1.1.ER.190124T1045Z.190125T1800Z.190126T1724Z.UU/
940 AM EST Thu Jan 24 2019
...Flood Warning extended until Saturday evening...The Flood Warning
continues for
The Coahulla Creek near Keiths Mill near Dalton.
* Until Saturday evening.
* At 9 AM Thursday the stage was 16.3 feet...and rising.
* Minor flooding will continue.
* Flood stage is 16 feet.
* The river will continue rising to near 17.3 feet by early Friday
afternoon. The river will fall below flood stage Saturday early
afternoon.
* At 18 feet...Minor flooding expands into the pastures...fields
and woodlands upstream and downstream from the Keiths Mill Road
bridge.
&&
LAT...LON 3471 8489 3480 8495 3488 8495 3488 8486
3480 8488 3474 8486
$$
GAC055-250438-
/O.EXT.KFFC.FL.W.0041.000000T0000Z-190125T0600Z/
/SUMG1.1.ER.190124T1545Z.190124T1800Z.190125T0000Z.NO/
940 AM EST Thu Jan 24 2019
...Flood Warning extended until late tonight...The Flood Warning
continues for
The Chattooga River near Summerville.
* From late this morning until late tonight.
* At 9 AM Thursday the stage was 13.6 feet...and rising.
* Minor flooding is forecast.
* Flood stage is 14 feet.
* Forecast to rise above flood stage by late this morning and
continue to rise to near 14.4 feet by this afternoon. The river will
fall below flood stage by this evening.
* At 16 feet...Minor flooding continues and expands further into
the woodlands and fields along the river upstream and downstream
from the gage on U.S. Highway 27 or Rome Boulevard.
&&
LAT...LON 3459 8539 3459 8531 3453 8526 3437 8538
3440 8544 3453 8533
$$
GAC115-250438-
/O.CON.KFFC.FL.W.0048.000000T0000Z-000000T0000Z/
/HMMG1.1.ER.000000T0000Z.190124T0600Z.000000T0000Z.NO/
940 AM EST Thu Jan 24 2019
The Flood Warning continues for
The Coosa River near Plant Hammond.
* Until further notice.
* At 8 AM Thursday the stage was 570.5 feet...and steady.
* Minor flooding will continue.
* Flood stage is 570 feet.
* At 570 feet...Flood stage is reached. Minor flooding begins of
woodlands...fields and pasture along the river upstream and
downstream from the gage behind Plant Hammond. A boat ramp near the
intakes of the plant will be under water. A small portion of an
access road near and under the Georgia Highway 100 bridge will
begin to flood.
&&
LAT...LON 3425 8531 3420 8536 3421 8539 3427 8542 3428 8537
$$
GAC117-242051-
/O.EXT.KFFC.FL.W.0049.000000T0000Z-190124T2051Z/
/CMGG1.1.ER.190124T0645Z.190124T1200Z.190124T1451Z.UU/
940 AM EST Thu Jan 24 2019
...Flood Warning extended until this afternoon...The Flood Warning
continues for
The Big Creek near Cumming.
* Until this afternoon.
* At 9 AM Thursday the stage was 6.5 feet...and falling.
* Minor flooding will continue.
* Flood stage is 6 feet.
* The river will continue to fall to below flood stage by late this
morning.
* At 7 feet...Minor flooding continues to expand into the natural
flood plain of the creek upstream and downstream from the gage at
Atlanta Highway or Georgia Highway 9. Large portions of the
sidewalk and boardwalk of the Big Creek Greenway will be flooded.
The areas under the Georgia 400 Highway and McFarland Road will be
covered with around two feet of water. A portion of the sidewalk
under Majors Road will be covered with around 3 feet of water.
&&
LAT...LON 3418 8424 3417 8420 3411 8419 3410 8420
3410 8425 3411 8424
$$
GAC117-121-250438-
/O.CON.KFFC.FL.W.0046.000000T0000Z-190126T1108Z/
/APHG1.1.ER.190124T0625Z.190125T1800Z.190126T0508Z.NO/
940 AM EST Thu Jan 24 2019
The Flood Warning continues for
The Big Creek near Alpharetta.
* Until Saturday morning.
* At 9 AM Thursday the stage was 7.4 feet...and rising.
* Minor flooding will continue.
* Flood stage is 7 feet.
* The river will continue rising to near 8.2 feet by early Friday
afternoon. The river will fall below flood stage early Saturday
morning.
* At 8 feet...Minor flooding continues to expand further into the
woodlands and fields along the creek from near Cumming in south
Forsyth County to Alpharetta and Roswell in north Fulton County.
Additional portions of The Big Creek Greenway have minor flooding
with 1 to 2 feet of water. Most of the walking and biking paths
will be closed...especially upstream and downstream from the gage
on Kimball Bridge Road and near Rock Mill Park. Portions of the
YMCA Campground off Preston Ridge Road will flood.
&&
LAT...LON 3410 8425 3410 8420 3404 8425 3402 8430
3404 8433 3407 8427
$$
GAC063-113-255-250438-
/O.EXT.KFFC.FL.W.0052.190125T0322Z-190125T1612Z/
/LOVG1.1.ER.190125T0322Z.190125T0600Z.190125T1012Z.NO/
940 AM EST Thu Jan 24 2019
...Flood Warning extended until Friday morning...The Flood Warning
continues for
The Flint River near Lovejoy.
* From tonight until Friday morning.
* At 9 AM Thursday the stage was 8.1 feet...and rising.
* Minor flooding is forecast.
* Flood stage is 12 feet.
* Forecast to rise above flood stage by tonight and continue to rise
to near 12.7 feet by after midnight.The river will fall
below flood stage by early Friday.
* At 14 feet...Moderate flooding begins. Significant flooding
occurs of residential yards upstream of the gage betweenUpper
Riverdale Road and Georgia Highway 138. Some roads begin to flood
such as Upper Riverdale Road and Mockingbird Road. Flooding expands
on portions of the Rivers Edge Golf Course. Several holes and
fairways will flood.
&&
LAT...LON 3360 8444 3363 8438 3354 8434 3340 8435
3340 8443 3354 8441
$$466
WGUS82 KFFC 250122
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
822 PM EST Thu Jan 24 2019
...The Flood Warning continues for the following rivers in Georgia...
Flint River near Lovejoy affecting Clayton...Fayette and Spalding
Counties
...The Flood Warning continues for the following rivers in Georgia...
Line Creek near Senoia affecting Coweta...Fayette and Spalding
Counties
Turkey Creek near Byromville affecting Dooly County
GAC063-113-255-251522-
/O.EXT.KFFC.FL.W.0052.190125T0122Z-190125T1727Z/
/LOVG1.1.ER.190125T0122Z.190125T0600Z.190125T1127Z.NO/
822 PM EST Thu Jan 24 2019
...Flood Warning extended until Friday afternoon...The Flood Warning
continues for
The Flint River near Lovejoy.
* From this evening until Friday afternoon.
* At 745 PM Thursday the stage was 11.9 feet...and
rising.
* Minor flooding is forecast.
* Flood stage is 12.0 feet.
* Forecast to rise above flood stage this evening and continue to
rise to near 13.0 feet after midnight tonight. The river will
fall below flood stage Friday morning.
* At 14.0 feet...Moderate flooding begins. Significant flooding
occurs of residential yards upstream of the gage betweenUpper
Riverdale Road and Georgia Highway 138. Some roads begin to flood
such as Upper Riverdale Road and Mockingbird Road. Flooding expands
on portions of the Rivers Edge Golf Course. Several holes and
fairways will flood.
&&
LAT...LON 3360 8444 3363 8438 3354 8434 3340 8435
3340 8443 3354 8441
$$
GAC077-113-255-251522-
/O.CON.KFFC.FL.W.0054.000000T0000Z-000000T0000Z/
/LING1.1.ER.190124T1548Z.190124T1901Z.000000T0000Z.NO/
822 PM EST Thu Jan 24 2019
The Flood Warning continues for
The Line Creek near Senoia.
* Until further notice.
* At 745 PM Thursday the stage was 10.0 feet...and
falling.
* Minor flooding is occurring.
* Flood stage is 10.0 feet.
* At 10.0 feet...Minor flooding of the natural flood plain begins
which primarily affects agricultural and wooded areas. A small dirt
utility access road near the Georgia Highway 85 bridge goes
underwater.
&&
LAT...LON 3332 8456 3335 8451 3330 8448 3328 8455
$$
GAC093-251332-
/O.CON.KFFC.FL.W.0056.000000T0000Z-190125T1332Z/
/BVLG1.1.ER.190124T1810Z.190125T0000Z.190125T0732Z.NO/
822 PM EST Thu Jan 24 2019
The Flood Warning continues for
The Turkey Creek near Byromville.
* Until Friday morning.
* At 745 PM Thursday the stage was 10.7 feet...and
falling.
* Minor flooding is occurring.
* Flood stage is 10.0 feet.
* The river will fall to below flood stage Friday.
* At 11.0 feet...Minor flooding expands into the woodland areas
upstream and downstream from the stream gage on Georgia Highway 90.
Larger portions of creek access roads will flood.
* This crest compares to a previous crest of 10.8 feet on Feb 5 2011.
&&
LAT...LON 3229 8385 3225 8380 3218 8387 3210 8391
3210 8398 3220 8394
$$029
WGUS82 KFFC 250517
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
1217 AM EST Fri Jan 25 2019
...The Flood Warning continues for the following rivers in Georgia...
Flint River near Lovejoy affecting Clayton...Fayette and Spalding
Counties
GAC063-113-255-251057-
/O.EXT.KFFC.FL.W.0052.000000T0000Z-190125T1057Z/
/LOVG1.1.ER.190125T0200Z.190125T0330Z.190125T0457Z.NO/
1217 AM EST Fri Jan 25 2019
...Flood Warning extended until early this morning...
The Flood Warning continues for
The Flint River near Lovejoy.
* Until early this morning.
* At midnight Friday morning the stage was 12.0 feet, and starting to
fall.
* Minor flooding is occurring.
* Flood stage is 12 feet.
* The river will fall below flood stage early Friday morning.
* At 12 feet, minor flooding occurs. Several holes and fairways on the
Rivers Edge Golf Course will flood and flooding of some yards occurs
upstream of gage between Upper Riverdale Road and Highway 138.
&&
LAT...LON 3360 8444 3363 8438 3354 8434 3340 8435
3340 8443 3354 8441
$$184
WGUS82 KFFC 250611
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
111 AM EST Fri Jan 25 2019
...The Flood Warning is cancelled for the following rivers in
Georgia...
Flint River near Lovejoy affecting Clayton...Fayette and Spalding
Counties
GAC063-113-255-250641-
/O.CAN.KFFC.FL.W.0052.000000T0000Z-190125T1057Z/
/LOVG1.1.ER.190125T0200Z.190125T0330Z.190125T0515Z.NO/
111 AM EST Fri Jan 25 2019
The Flood Warning is cancelled for
The Flint River near Lovejoy.
* This takes effect immediately.
* Until early this morning.
* At 1245 AM Friday the stage was 11.9 feet and falling.
* Flood stage is 12 feet.
* The river will continue to fall.
* Between 9 and 12 feet bankfull conditions occur with high water
spread out into the flood plain.
&&
LAT...LON 3360 8444 3363 8438 3354 8434 3340 8435
3340 8443 3354 8441
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Jan 24, 6:35 AM EST, 16 minutes earlier.
Area forecast discussion, Jan 24, 6:35 AM EST, 16 minutes before
Area Forecast Discussion...Updated for Aviation National Weather Service Peachtree City GA 635 AM EST Thu Jan 24 2019 ...Morning Area Forecast Discussion... .SHORT TERM /Today through Friday/... The cold front was just east of Athens to Macon this morning and will continue to push eastward. Some light rain is lingering behind the front into north and west GA...but think we will see drying from the west around 12z. The colder air is still mostly in AL with mid 40s just starting to enter the far northwest. Cooling may not be quick enough to cause the brief rain/snow mix in the far northeast this morning...but not confident enough to take it out. Not looking for any accumulation if we do get it. Temperatures will again be difficult today with a non diurnal trace and temperatures generally falling during the day. Expecting gusty northwest winds today but think they will stay below wind advisory criteria. Tonight will be clear and colder. A weak impulse crossing the TN Valley on Friday may bring only some cloudiness to north GA. Will keep the Flash Flood Watch until expiration at 12z. 41 .LONG TERM /Friday Night through Wednesday/... A strong surface High Pressure system will be settled in over the region at the start of the long term period, keeping areas of precipitation at bay towards the north and south through the weekend. Temps will generally be around normal (albeit slowly warming each consecutive day) with high temperatures in the 40s and 50s. Afterwards, chances of precip in the region go up as a cold front is expected by Tuesday morning, with temperatures ranging from 10-15 degrees below normal by next Wednesday, with low temps in the 20s Wednesday morning. In general, the GFS and Euro are in good agreement regarding the overall pattern, through the long term, with the GFS-FV3 lagging behind while elongating the cold front. The result is a chance for precip from ranging from early Tuesday morning through Thursday morning. Both the GFS and Euro agree on the highest chances of precip coming during the day on Tuesday, with precip falling behind the cold front. The Euro hints at some snow flurries behind the line of storms where the GFS is much more bullish with light snow coverage with chances all the way down to central Georgia. Both then clear out with high pressure settling in with a weak shortwave moving through Wednesday night. the Euro keeps this wave dry while the GFS hints at light snow flurries possible for far North Georgia. The GFS-FV3 on the other hand, elongates the cold front, pushing it through slowly on Wednesday. It's much drier than the Euro and GFS, but still has a strong signal that we could see so mixed/frozen precip through the area on Wednesday instead, even into central Georgia. The current forecast blends these 3 scenarios with each having some consistency to their claims from the previous night. Guidance has been putting a signal for some winter precip around this time for the last several days with no clear indication on which way Mother Nature will go. Seemed appropriate to include at least a slight chance of each possibility. Although if you hold my feet to the fire, I'd lean towards the Euro (front Tuesday, little chance of frozen precip with higher temps and dry the next several days afterwards). Thiem && .AVIATION... 12Z Update... MVFR ceilings lingering with some areas of IFR. Gradual improvement after 14z with scattering after 18z. Rain has ended over the taf sites but there could be a few sprinkles this morning. Winds will be northwest with gusts to around 25kt through the afternoon. //ATL Confidence...12Z Update... Medium on ceilings this morning. High on all else. 41 && .PRELIMINARY POINT TEMPS/POPS... Athens 50 30 46 24 / 30 5 0 0 Atlanta 45 30 42 25 / 10 5 5 0 Blairsville 39 24 36 18 / 20 5 0 0 Cartersville 43 28 40 21 / 10 5 0 0 Columbus 50 32 50 27 / 10 0 0 0 Gainesville 45 29 42 24 / 20 5 0 0 Macon 53 32 50 24 / 10 0 0 0 Rome 43 28 39 21 / 10 5 0 0 Peachtree City 47 30 44 23 / 10 5 0 0 Vidalia 60 35 53 29 / 30 0 0 0 && .FFC WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch until 7 AM EST this morning for the following zones: Bartow...Catoosa...Chattooga...Cherokee...Dade...Dawson... Fannin...Floyd...Gilmer...Gordon...Lumpkin...Murray...Pickens... Towns...Union...Walker...White...Whitfield. && SHORT TERM...41 LONG TERM....Thiem AVIATION...41
Hazardous weather outlook, Jan 24, 5:02 AM EST, 1 hour 49 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 502 AM EST Thu Jan 24 2019 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-251015- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 502 AM EST Thu Jan 24 2019 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Today and Tonight... A handful of rivers and creeks have risen out of their banks in Northern Georgia and across the Atlanta metro from the recent rainfall with the most sensitive now beginning to recede but several others remaining above flood stage. .DAYS TWO THROUGH SEVEN...Friday through Wednesday... Our next cold front is expected on Tuesday with a line of showers expected to move through the forecast area, with a chance for some light snow for north Georgia. There's still some uncertainty regarding this system, so please stay informed regarding the forecast going forward as the forecast is subject to change. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 23, 7:19 PM EST | Special Weather Statement | FFC | Floyd, Gordon | 86 min |
| Jan 23, 7:23 PM EST | Special Weather Statement | FFC | Carroll, Cherokee, Cobb, Douglas, Heard, Paulding and 1 more | 67 min |
| Jan 23, 8:29 PM EST | River Flood Warning | FFC | Dade | 26 hr |
| Jan 23, 8:34 PM EST | Special Weather Statement | FFC | Chattahoochee, Muscogee, Stewart | 41 min |
| Jan 23, 9:04 PM EST | River Flood Warning | FFC | Chattooga | 20 hr |
| Jan 23, 9:23 PM EST | Special Weather Statement | FFC | Marion, Schley, Taylor, Webster | 37 min |
| Jan 23, 10:08 PM EST | Special Weather Statement | FFC | Houston, Macon | 52 min |
| Jan 23, 10:23 PM EST | River Flood Warning | FFC | Fulton, Gwinnett | 21 days |
| Jan 23, 10:26 PM EST | River Flood Warning | FFC | Cobb | 2 hr |
| Jan 23, 10:28 PM EST | River Flood Warning | FFC | Gwinnett | 5 hr |
| Jan 23, 10:48 PM EST | River Flood Warning | FFC | DeKalb | 21 days |
| Jan 23, 11:15 PM EST | River Flood Warning | FFC | Forsyth, Fulton | 40 hr |
| Jan 24, 12:24 AM EST | River Flood Warning | FFC | Gwinnett | 9 hr |
| Jan 24, 1:01 AM EST | River Flood Warning | FFC | Floyd | 4 days |
| Jan 24, 2:07 AM EST | River Flood Warning | FFC | Forsyth | 10 hr |
| Jan 24, 3:22 AM EST | River Flood Warning | FFC | Gwinnett, Walton | 21 days |
| Jan 24, 6:05 AM EST | River Flood Warning | FFC | Whitfield | 46 hr |
| Jan 24, 6:55 AM EST | River Flood Warning | FFC | Newton, Rockdale | 3 hr |
| Jan 24, 10:58 AM EST | River Flood Warning | FFC | Coweta, Fayette, Spalding | 10 hr |
| Jan 24, 12:35 PM EST | River Flood Warning | FFC | Gwinnett | 4 hr |
| Jan 24, 12:57 PM EST | River Flood Warning | FFC | Dooly | 20 hr |
| Jan 24, 2:06 PM EST | River Flood Warning | FFC | Floyd | 24 hr |
| Jan 24, 5:06 PM EST | River Flood Warning | FFC | Butts, Henry, Newton | 11 hr |
Nearby
River Flood Warnings in Georgia, 2019Every river flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.